MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 3ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 3ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180003
Medical Device Problem Codes Material Discolored (1170); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the medication changes color when in syringe.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 03/18/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct all manufacturer contact office information and udi provided in the initial mdr [3014312726-2025-00059].The previously reported was incorrect.The correct manufacture contact information is below; (b)(6), qa engineer, sol-millennium medical inc, 311 s.Wacker dr., suite 4100, chicago, il 60606, united states, (b)(6).The correct product udi is: (b)(4).

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 3ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22035726
Report Number3014312726-2025-00059
Device Sequence Number21016072
Product Code FMF
UDI-Device Identifier00818392018172
UDI-Public(01)00818392018172(10)04312080,04312052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Model NumberP180003
Device Lot Number04312080, 04312052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown